BibTeX record: journals/dam/DiasFS07

download as .bib file

@article{DBLP:journals/dam/DiasFS07,
  author    = {V{\^{a}}nia M. F. Dias and
               Celina M. Herrera de Figueiredo and
               Jayme Luiz Szwarcfiter},
  title     = {On the generation of bicliques of a graph},
  journal   = {Discrete Applied Mathematics},
  year      = {2007},
  volume    = {155},
  number    = {14},
  pages     = {1826--1832},
  url       = {http://dx.doi.org/10.1016/j.dam.2007.03.017},
  doi       = {10.1016/j.dam.2007.03.017},
  timestamp = {Tue, 30 Sep 2014 14:21:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/DiasFS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}